On the theory of homothetic and affine orbits in space time

Graham Stanley Hall, M. T. Patel

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Following recent work on the theory of Killing orbits in spacetime [1], an extension of these ideas is made to include the orbits of the homothetic and affine Lie algebras of symmetry vector fields. The possibility of a coincidence of orbits from the Killing, homothetic or affine algebras is explored and the results related to the stability of the orbits. A classification of homothetic isotropy is given and several examples of the possible orbit and isotropy behaviour are presented.

Original languageEnglish
Pages (from-to)4731-4742
Number of pages11
JournalClassical and Quantum Gravity
Volume21
Issue number19
DOIs
Publication statusPublished - 2004

Keywords

  • FIXED-POINTS
  • CONFORMAL-SYMMETRIES
  • TIME
  • COLLINEATIONS

Cite this